# SDR 04FDEA03122

- Difficulty date: November 16, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 69,609 hours, 28,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC19842
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD SUPPORT, PIVOT ATTACH POINT INBOARD BORE CORRODED.  REMOVED CORROSION FROM BORE, BORE WAS FOUND TO BE OUT OF LIMITS, ETCHED LUG BORE, ROTO PEENED LUG BORE AND CAD PLATED LUG BORE, FABRICATED BUSHING AND CAD PLATED AND INSTALLED AND HONED TO FINAL SIZE   IAW DAC CMM 57-52-02, 20-11-02, 20-11-01 AND EA 8-5750-81530 RIGHT HAND OUTBOARD FLAP, INBOARD HINGE BRACKET OVERSIZE PIVOT BORES REPAIR.  REFERENCE NON-ROUTINE N00131.
